A comparative genomics approach to the identification of QTL candidate genes (2011)

Author(s): Jow H, Boys RJ, Wilkinson DJ

      • Journal: Revstat Statistical Journal
      • Volume: 9
      • Issue: 1
      • Pages: 1-17
      • Publisher: Instituto Nacional de Estatistica
      • Publication type: Article
      • Bibliographic status: Published

        Professor Richard Boys
        Professor of Applied Statistics

        Professor Darren Wilkinson
        Professor of Stochastic Modelling